# SDR DALA2024050304904

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 77,428 hours, 9,921 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3357 EEPL WHITE LIGHTS INOP AT POS 39AB, 35JH, 36JH AND 37JH. CORRECTIVE ACTION: RECONNECTED WIRES AT SEATS 35JH AND 37JH AND OPS CHK GOOD. 36JH AND 39AB. (5681797)
